# SDR HEEA0011707

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2251Z
- Make and model: Bell 206L-1
- Aircraft serial: 45756
- Engine: Allsn 250C28B
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Failed
- Location: Droop Comp
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR DOES NOT MOVE IN OR OUT.
